# SDR DALA2014103105846

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 69,876 hours, 9,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT PASSERGER DOOR TOO HEAVY TO OPERATE MANUALLY.  ADJUSTED COUNTERBALANCE IAW AMM AND LUBED ALL TRACKS.
